MAUDE Adverse Event Report: BD CARIBE LTD. NEEDLE SPINAL S/SU 20GA 6IN QUINCKE; ANESTHESIA CONDUCTION NEEDLE

BD CARIBE LTD. NEEDLE SPINAL S/SU 20GA 6IN QUINCKE; ANESTHESIA CONDUCTION NEEDLE
Model Number 405211
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.(b)(4).Investigation summary: one photo was received by our quality team for evaluation.Case carton label for catalog 405211 was observed.Labels contain all the characteristic required by the graphic control drawing.No defect is observed and complaint could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Investigation conclusion: this incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: a root cause could not be determined due to the defect not being verified.Rationale: per (b)(4) the reported issue does not represent a single significant incident that would trigger a capa.Per complaint history check is the 1st complaint reported for the defect/condition on lot number provided.
 
Event or Problem Description
It was reported that needle spinal s/su 20ga 6in quincke was damaged.The following information was provided by the initial reporter: hidden damage.

Brand Name
NEEDLE SPINAL S/SU 20GA 6IN QUINCKE
Common Device Name
ANESTHESIA CONDUCTION NEEDLE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
MDR Report Key11269741
Report Number2618282-2021-00006
Device Sequence Number13773928
Product Code BSP
UDI-Device Identifier30382904052110
UDI-Public30382904052110
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2025
Device Model Number405211
Device Catalogue Number405211
Device Lot Number0211609
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2021
Initial Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1